Bulletin of the American Mathematical Society

Review: E. H. Neville, The Farey series of order 1025, displaying solutions of the diophantine equation $bx - ay = 1$

P. T. Bateman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 57, Number 4 (1951), 325-326.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183516117

Citation

Bateman, P. T. Review: E. H. Neville, The Farey series of order 1025, displaying solutions of the diophantine equation $bx - ay = 1$. Bull. Amer. Math. Soc. 57 (1951), no. 4, 325--326. https://projecteuclid.org/euclid.bams/1183516117


Export citation